# SDR HALA20240510023

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9223
- Aircraft time: 12,876 hours, 2,927 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lavatory E
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV E SMOKE DETECTOR INOP. REMOVED AND REPLACED SMOKE DETECTOR AT LAV E PER AMM 26-17-15-400-807-A.OPS CHECK GOOD OK FOR SERVICE.
